Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Severe pain on the knee cap while stretching, tightness in the calf muscle. Vicodin does not help

A few weeks ago I went to stretch my legs and it felt like something was pulling in my left leg and trying to go over my knee cap and I had severe pain, now my pain doesn t stop and goes all the way down to my ankle. My calf muscle feels tight and tightens up even more when I walk. I had surgery on it back in 95 ( I had a placa and water). What could be going on and should I see a doctor. It keeps me up at night. I have Vicodin that I take for a shoulder injury that I have and that doesn t help the pain in my knee. Thanks
Asked On : Sat, 7 Jul 2012
Answers:  2 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Dear friend, welcome to HCM.
you seem to be having a knee ligament or meniscal (buffer ring) injury.
does your knee click on bending/ straightening?
I think you should see your ortho doc and get evaluated.
do not put stress on the afftected leg. take simple painkillers (like t. paracetamol 3 times a day till the )
hope to have satisfied you. get well and keep posted.
Answered: Wed, 18 Jul 2012
I find this answer helpful
General Surgeon Dr. Swapnendu Sekhar Ghosh's  Response
it will be better to consult doctor .
May be you are having some venous thrombosis problem in calf muscles .
please consult doctor and get a check up and test as required for proper treatment .
Hoping early recovery .
Answered: Sat, 7 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor